Unique fixed point theorems for contractive maps type in T0-quasi-metric spaces

Yae Ulrich Gaba

Abstract


In [2], Agyingi proved that every generalized contractive mapping defined in a q-spherically complete T0-ultra-quasi-metric space has a unique fixed point. In this article, we give and prove a fixed point theorem for C-contractive and S-contractive mappings in a bicomplete di-metric space. The connection between q-spherically complete T0-ultra-quasi-metric spaces and bicomplete di-metric spaces is pointed out in Proposition 3.1.

Full Text: PDF

How to Cite this Article:

Yae Ulrich Gaba, Unique fixed point theorems for contractive maps type in T0-quasi-metric spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 117-124

Copyright © 2014 Yae Ulrich Gaba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.